# SDR HEEA956119

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2269A
- Make and model: Bell 206B
- Aircraft serial: 3608
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Assy
- Part number: 206020120011
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR ASSY IS CORRODED.  (CORROSION AND WORN BEYOND LIMITS) REPLACED WITH SERVICEABLE SPAR ASSY.
